On supercongruences for truncated sums of squares of basic hypergeometric series

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

Congruences of truncated sums of infinite series do not directly extend to congruences of the truncated sums of higher powers of these infinite series. Guo and Zudilin recently established a variety of supercongruences for truncated sums of certain basic hypergeometric series. In this note we extend some of these supercongruences to the truncated sums of the squares of the corresponding series.

Original languageEnglish
Pages (from-to)415-426
Number of pages12
JournalRamanujan Journal
Volume54
Issue number2
DOIs
Publication statusPublished - Feb 2021

Keywords

  • Cyclotomic polynomial
  • Super(congruence)
  • Truncated sum
  • q-Analogue

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On supercongruences for truncated sums of squares of basic hypergeometric series'. Together they form a unique fingerprint.

Cite this